Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 628261, 37 pages
http://dx.doi.org/10.1155/2012/628261
Research Article

Electromagnetic Low-Frequency Dipolar Excitation of Two Metal Spheres in a Conductive Medium

1Division of Applied Mathematics & Mechanics, Department of Engineering Sciences, University of Patras, 265 04 Patras, Greece
2Département de Recherche en Electromagnétisme, Laboratoire des Signaux et Systèmes, CNRS-Supélec-Univ Paris Sud, 91192 Gif-sur-Yvette, France

Received 17 August 2011; Accepted 12 November 2011

Academic Editor: Mina Abd-El-Malek

Copyright © 2012 Panayiotis Vafeas et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Panayiotis Vafeas, Polycarpos K. Papadopoulos, and Dominique Lesselier, “Electromagnetic Low-Frequency Dipolar Excitation of Two Metal Spheres in a Conductive Medium,” Journal of Applied Mathematics, vol. 2012, Article ID 628261, 37 pages, 2012. https://doi.org/10.1155/2012/628261.